Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 114, NWS Atlanta, GA

March 27, 2005Heard County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 1:54 PM EST for Heard County, Troup County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 1:54 PM EST (18:54 UTC)
Expired
Mar 27, 2005, 2:30 PM EST
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Heard County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:40 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 271855
SVRFFC
GAC149-285-271930-
/O.NEW.KFFC.SV.W.0114.050327T1854Z-050327T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HEARD COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 230 PM EST

* AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 16 MILES WEST OF LAGRANGE...AND MOVING NORTHEAST
  AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED IN LAFAYETTE...ALABAMA 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8525 3297 8520 3309 8486 3334 8498

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:15 AM EST, 8 hours 39 minutes earlier.

Area forecast discussion, Mar 27, 5:15 AM EST, 8 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST SUN MAR 27 2005

.SHORT TERM...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL. UPR LOW
NOW ON A MORE SOUTHERN TRACK AND SHOULD MOVE ACROSS NRN AL AND NWRN
GA LATE TONIGHT. THIS MAY PUT GREATEST RISK AREA OVER CENTRAL GA
LATE THIS AFTERNOON AND TONIGHT. 06Z ETA12 SHOWS 40-45KT 850MB WINDS
ACROSS SOUTHERN AND CENTRAL GA AFTER 00Z WITH AT LEAST 30KTS ACROSS
MOST OF THE AREA THROUGHOUT THIS AFTERNOON AND TONIGHT. NEW ETA12
ALSO SHOWING VERY HIGH INSTABILITY WITH BL BASED LI OF -4 TO -8
ALONG A WIDE SWATH FROM NORTH OF COLUMBUS TO NORTH OF AUGUSTA THIS
AFTERNOON DECREASING DURING THE EVENING...BUT NOT BY MUCH.

WILL PROBABLY KEEP SCT SVR EXPECTED THREAT ACROSS ALL OF CWA IN HWO
DUE TO UNCERTAINTY IN EXACT LOCATION OF BEST CONVERGENCE AND
INSTABILITY...BUT FEEL HIGHEST THREAT FOR SUPERCELLS AND TORNADOES
WILL OCCUR ACROSS CENTRAL GA DUE TO REASONS LISTED IN PRECEDING
PARAGRAPH.  THREAT FOR SVR SHOULD CONTINUE INTO THE EVENING BUT
QUICKLY END FROM WEST TO EAST AROUND MIDNIGHT AS SFC AND 850MB WINDS
VEER TO SWLY AND LOW LEVEL MOISTURE GETS SWEPT AWAY.

KEPT CHC POPS FOR SHOWERS GOING IN THE NORTH ON MONDAY TAPERING DOWN
TO SLT CHC FURTHER SOUTH AS WRAPAROUND LINGERS. LOOKS GOOD THROUGH
MID WEEK.

.LONG TERM...
NEXT OPPORTUNITY FOR SHRA/TSRA LATE THURS AND FRI. DGEX STILL A
LITTLE FASTER THAN GFS. CANADIAN AND ECMWF MODELS ALSO AGREE ON
BRINGING POSITIVELY-TILTED SYSTEM AND SFC LOW ACROSS THE SOUTHEAST
ON FRIDAY. HAVE LIMITED POPS TO AROUND 40 DUE TO UNCERTAINTY ON
TIMING.

&&

.AVIATION...
CEILINGS COULD BE HIGHLY VARIABLE DUE TO ONGOING CONVECTION. IFR THE
BEST BET EARLY FOR THE NORTHERN TAFS DUE TO ENE SURFACE FLOW BEING
WELL N OF THE WARM FRONT CURRENTLY. MOST VSBY RESTRICTIONS DUE TO
SHOWERS OR STORMS. ENE SURFACE WINDS WILL BECOME SSE LATER TODAY.
EXPECTING STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
TO MOVE ACROSS THE AREA INTO THE EVENING HOURS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  48  57  46 /  90  80  20  10
ATHENS          69  50  58  44 /  90  80  30  20
GAINESVILLE     65  48  59  44 /  90  90  30  20
ROME            73  54  62  40 /  90  90  30  20
COLUMBUS        75  51  61  47 /  90  50  10  10
MACON           73  54  63  45 /  90  60  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13-SNELSON
Hazardous weather outlook, Mar 27, 12:24 PM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EST SUN MAR 27 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1224 PM EST SUN MAR 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH
   ISOLATED TORNADOES...

.SYNOPSIS...
A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS
EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN
AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR
SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT...
ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES
FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000
THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING
DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS.
STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING
EAST BY THIS EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY.
THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY
LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS
COULD BE SEVERE LATE THIS WEEK.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Mar 27, 12:38 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EST SUN MAR 27 2005

GAZ081-082-271815-

1238 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN CRAWFORD AND BIBB COUNTIES UNTIL 115 PM EST...

AT 1235 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MACON TO SOUTHWEST OF PAYNE...MOVING EAST
AT 30 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS
EXPECTED TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 27, 12:42 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EST SUN MAR 27 2005

GAZ069-079-080-271815-

1242 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TAYLOR...TALBOT AND UPSON COUNTIES UNTIL 115 PM EST...

AT 1239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND JUNCTION CITY...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRATTSBURG AND
THOMASTON.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS EXPECTED
TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 27, 1:36 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EST SUN MAR 27 2005

GAZ078-089-271900-

136 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 200 PM EST...

AT 132 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS...MOVING NORTHEAST AT 50 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS EXPECTED
TO DIMINISH BY 200 PM EST.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Mar 27, 1:48 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     PLAINS                  32.03N 84.39W
03/27/2005                   SUMTER             GA   LAW ENFORCEMENT

            POWER OUTAGE, SEVERAL TREES DOWN ON POWERLINES.

0430 AM     TSTM WND DMG     AMERICUS                32.07N 84.23W
03/27/2005                   SUMTER             GA   AIRPLANE PILOT

            SEVERAL TREES DOWN ACROSS ROADS.

0430 AM     TSTM WND DMG     LUMPKIN                 32.05N 84.80W
03/27/2005                   STEWART            GA   LAW ENFORCEMENT

            911 REPORTED FEW TREES DOWN IN EAST STEWART COUNTY.

&&

FFCUSR
Local storm report, Mar 27, 1:50 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            COCHRAN                 32.39N 83.35W
03/27/2005                   BLECKLEY           GA   BROADCAST MEDIA

            FOX NEWS 24 REPORTED STREET FLOODING IN COCHRAN.

1150 AM     HAIL             HAWKINSVILLE            32.28N 83.47W
03/27/2005  0.25 INCH        PULASKI            GA   LAW ENFORCEMENT

            911 REPORTED PEA SIZE HAIL IN PARTS OF THE COUNTY, IN
            AREAS NEAR HAWKINSVILLE.

1140 AM     HAIL             VIENNA                  32.09N 83.79W
03/27/2005  0.75 INCH        DOOLY              GA   LAW ENFORCEMENT

            911 REPORTED DIME AND PENNY SIZE HAIL 5 NE VIENNA.

&&

FFCUSR
Local storm report, Mar 27, 1:52 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      LUMPKIN                 32.05N 84.80W
03/27/2005                   STEWART            GA   LAW ENFORCEMENT

            LUMPKIN/RICHLAND POLICE REPORTED SEVERAL STREETS FLOODED
            IN THE RICHLAND AREA.

&&

FFCUSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:17 PM ESTSevere Thunderstorm WarningFFCCrisp13 min
Mar 26, 7:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee25 min
Mar 26, 7:57 PM ESTSevere Thunderstorm WarningFFCPulaski33 min
Mar 27, 4:16 AM ESTSevere Thunderstorm WarningFFCSumter, Webster44 min
Mar 27, 5:24 AM ESTFlash Flood WarningFFCChattahoochee, Muscogee, Stewart3 hr
Mar 27, 5:38 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart37 min
Mar 27, 6:03 AM ESTSevere Thunderstorm WarningFFCWebster27 min
Mar 27, 11:34 AM ESTSevere Thunderstorm WarningFFCDooly, Pulaski26 min
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningFFCSumter35 min
Mar 27, 12:53 PM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter4 hr
Mar 27, 1:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Mar 27, 1:16 PM ESTFlash Flood WarningFFCBleckley, Houston, Pulaski, Twiggs4 hr
Mar 27, 1:25 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard35 min
Mar 27, 1:27 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam33 min
Mar 27, 1:47 PM ESTSevere Thunderstorm WarningFFCHarris34 min
Mar 27, 2:11 PM ESTSevere Thunderstorm WarningFFCMeriwether34 min
Mar 27, 2:34 PM ESTSevere Thunderstorm WarningFFCCobb, Fulton26 min
Mar 27, 2:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas44 min
Mar 27, 2:49 PM ESTSevere Thunderstorm WarningFFCForsyth26 min
Mar 27, 2:59 PM ESTSevere Thunderstorm WarningFFCDawson, Hall31 min
Mar 27, 3:09 PM ESTSevere Thunderstorm WarningFFCLumpkin, White38 min
Mar 27, 3:18 PM ESTFlash Flood WarningFFCMeriwether, Troup3 hr
Mar 27, 3:45 PM ESTSevere Thunderstorm WarningFFCBartow, Paulding45 min
Mar 27, 3:50 PM ESTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
Mar 27, 4:04 PM ESTSevere Thunderstorm WarningFFCPickens26 min
Mar 27, 4:12 PM ESTSevere Thunderstorm WarningFFCDawson, Gilmer34 min
Mar 27, 4:28 PM ESTSevere Thunderstorm WarningFFCFannin, Union47 min
Mar 27, 4:59 PM ESTFlash Flood WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more6 hr
Mar 27, 6:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Walker40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.